Analgin Hin table. 250 mg

Analgin Hin table. 250 mg
€ 19.00
Add to Cart
Analgin Hin contains an active substance metamizole sodium, which treats pain medication (analgesics). At the same time it shows temperature decreasing and action.
Analgin Hin is used: to reduce fever;
    relief of mild to moderate pain of various origins: headache, toothache, neuralgia, neuritis, myalgia, trauma, burns, postoperative pain, pain in cancer, renal and biliary colic

Analgin Hin table. 250 mg
 

WHAT Analgin Hin AND WHAT IT IS USED

Analgin Hin contains an active substance metamizole sodium, which treats pain medication (analgesics). At the same time it shows temperature decreasing and action.
 
Analgin Hin is used for:
 
to reduce fever;
 
 relief of mild to moderate pain of various origins: headache, toothache, neuralgia, neuritis, myalgia, trauma, burns, postoperative pain, pain in cancer, renal and biliary colic.
 

 BEFORE YOU USE Analgin Hin

 
Do not use Analgin Hin in the following cases:
  If you are allergic (hypersensitive) to the active substance metamizole to other medicines of the pirazolonovite derivatives or to any of the ingredients of the product;
  Acute hepatic porphyria (an inherited disease with abnormal production of red blood cells) or congenital glkyuozo fosfatdehidrogenazna-6 deficiency (an inherited disease with deficiency of this enzyme);
  Severe liver and / or kidney disease;
  Blood disorders such as aplastic anemia (decreased number of blood cells, causing weakness, bruising or increased likelihood of infection), agranulocytosis (severe reduction in white blood cells, which increases the likelihood
infections) and leukopenia (reduction in total white blood cells);
 
 Pregnancy and lactation
 
 Children under 10 years of age.
 
Take special care with Analgin Hin
 
 If you are allergic to painkillers and antirheumatic drugs, medications or other foods;
 
 When driven allergic asthma (attack of shortness of breath);
 
 If you know that you have a disease with decreased number of white blood cells (leukocytes);
 
 If you have kidney or liver problems;
 
 If you have low blood pressure.
 
Taking other medicines
 
Please tell your doctor or pharmacist if you are taking or have recently taken any other medicines, including medicines obtained without a prescription.
 
 Co-administration of chlorpromazine and metamizole (medicine for mental illness) can lead to a sharp drop in body temperature.
 
 Concomitant use of anticoagulants and metamizole as acenocoumarol and warfarin (medicines that reduce blood clotting), it is desirable to be avoided.
 
 Metamizole lowers the effect of ciclosporin (a medicine used after organ transplantation and in the treatment of tumors).
 
 Chloramphenicol and other myelotoxic products (drugs that damage blood formation) increase the risk of side effects from the haematopoietic system, when used together with metamizole.
 
 Do not use simultaneously with Analgin Hin hypnotics, medications for depression, contraceptives, analgesics, allopurinol (for gout);
 
 Metamizole can be combined with drugs that suppress spasms of the smooth muscles of internal organs.
 
Analgin Hin station with food and drink
 
During treatment Analgin Hin is not recommended alcohol consumption due to the potential increase in adverse effects of the drug.
 
Pregnancy and lactation
 
Ask your doctor or pharmacist before taking any medicine.
 
Pregnancy
 
It is not recommended to administer the product during pregnancy.
 
Breastfeeding
 
Use of the product during lactation is undesirable. Where its use is unavoidable breastfeeding should be discontinued.
 
Driving and operating machinery
 
When high doses of Ibuprofen is not recommended Hin operating a motor vehicle or operating machinery requiring active attention as possible to adversely affect attention and reactions to unexpected situations.
 
Important information about some of the ingredients of Analgin Hin
 
This product contain as an ingredient quinine hydrochloride. At doses greatly in excess of those recommended in this leaflet, can cause heart rhythm disturbances, visual and auditory disturbances, hypersensitivity reactions, blood disorders.
 

 HOW TO USE Analgin Hin

 
Always use Analgin Hin exactly as described in this leaflet. If you're not sure, ask your doctor or pharmacist.
 
The tablets are taken orally whole with a glass of water.
 
The usual dose is:
 Adults and adolescents over 15 years: 1-2 tablets 2-3 times a day. Do not take more than 12 tablets.
  Children 10 to 15 years old (weighing from 32 kg to 53 kg): 1 tablet 2-3 times daily. Do not take more than 8 tablets per day.
  Patients with impaired renal or hepatic function
 
If you have kidney or liver disease start treatment with a low dose (half the recommended adult). In need longer treatment, consult your doctor.
 
Duration of treatment
 
Analgin Hin Apply no more than 3 to 5 days.
 
If H then days are not eased or prolong fever, consult a doctor.
 
If you take more than the dose of Ibuprofen Hin
 
It can be observed nausea, dizziness, abdominal pain, dizziness, fatigue loss of consciousness, sudden drop in blood pressure and heart rhythm disturbances. If signs such as cold sweats, dizziness, nausea, discoloration of the skin and shortness of breath, seek medical attention immediately.
 
If you forget to take Analgin Hin
 
Do not take a double dose to make up. If you have any further questions on the use of this product, ask your doctor or pharmacist.

 POSSIBLE SIDE EFFECTS

 
Like all medicines, Analgin Hin can cause side effects, although not everybody gets them.
  Possible hypersensitivity reactions: itching, rash, urticaria (hives), swelling (local or generalized), Erythema.
  Very rare: asthma, anaphylaxis (severe life-threatening allergic condition).
  In some cases, a syndrome Stivens - Johnson and Lyell (severe reaction accompanied by blistering of the skin, mouth, eyes and genitals). Can occur discomfort, nausea, stomach and abdominal pain.
 
 Rare: vomiting, diarrhea;
 
 In isolated cases: ulceration or bleeding from the lining of the gastro - intestinal tract, headache, dizziness, low blood pressure, rapid heart rate, renal impairment, as the appearance of protein in the urine, decreased or increased urination, inflammation of the kidneys.
 
 Very rarely, may cause changes in the blood picture agranulocytosis (decrease in certain white blood cells in peripheral blood), leukopenia (low white blood cell count), thrombocytopenia (reduced platelet count). Typical signs of agranulocytosis include inflammatory changes in the skin and mucous membranes of the mouth, throat, genitals, sore throat and fever. In a sudden deterioration of general condition, if the high temperature does not fall or appears again at the onset of painful changes in the mucous membranes and skin, discontinue Analgin Hin and consult a doctor.
 
If any of the side effects gets serious, or you notice other effects not listed in this leaflet, please tell your doctor or pharmacist.

 HOW TO STORE Analgin Hin

 
  Store in original container.
  Do not store above 25 ° C.
  Keep out of reach of children.
  Do not use after the expiry date stated on the packaging.
  Medicines should not be disposed of via wastewater or household waste. Ask your pharmacist how to dispose of medicines no longer required. These measures will help to protect the environment.
 

 ADDITIONAL INFORMATION

What Analgin Hin
 
 The active substance is sodium metamizole 250 mg per tablet.
  The other ingredients are quinine hydrochloride, povidone, microcrystalline cellulose, sodium starch glycolate, silica colloidal anhydrous, talc, magnesium stearate. Film coating (Opadry Green): polyvinyl alcohol, macrogol, titanium dioxide (E171), talc, quinoline yellow (E104), brilliant blue (E133). 
How does Analgin Hin and contents of the pack
Analgin Hin 250 mg - round, biconvex green tablets with a diameter of 10 mm. 
10 tablets in blister PVC / aluminum foil, in 1 blister in carton with leaflet.
€ 19.00
Add to Cart
Close